# SDR ANCF2015022002

- Difficulty date: February 20, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 1,402,272 hours, 13,502 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTENSE SHORT CIRCUIT ODOR IN THE CABIN.  FLIGHT ATTENDANT REPORTED A GALLEY MAY BE FWD OVEN, STRONG NOISE AT THE SAME TIME.  IAW AMM 25-35-19-PB 401 THE OVEN OF GALLEY FWD WAS R & R.  OPERATIONAL TEST WAS PERFORMED WITH SUCCESSFUL RESULT & ADDITIONAL TSM AMM 05-50-00 -810-831A.  THE INSPECTION AFTER CABIN DOORS SMOKE WAS PERFORMED & CABIN ODOR DISAPPEARS DURING GND CHECK WAS SATISFACTORY.  PN 4323101-01-662, SN OFF SN09060677010110 & SN ON S100604430010353.
